BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Rank distance problem for pairs of matrices

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2013

Where published
LINEAR & MULTILINEAR ALGEBRA

Publication Identifiers
ISSN - 0308-1087

Volume
61
Number
2

Starting page
205
Last page
215


Export

APA
M. Dodig, (2013). Rank distance problem for pairs of matrices. LINEAR & MULTILINEAR ALGEBRA, 61, 205-215. ISSN 0308-1087. eISSN .

IEEE
M. Dodig, "Rank distance problem for pairs of matrices" in LINEAR & MULTILINEAR ALGEBRA, vol. 61, pp. 205-215, 2013.

BIBTEX
@article{14645, author = {M. Dodig}, title = {Rank distance problem for pairs of matrices}, journal = {LINEAR & MULTILINEAR ALGEBRA}, year = 2013, pages = {205-215}, volume = 61 }